# SDR AALA201612029010

- Difficulty date: December 1, 2016
- Submitted: December 2, 2016
- Operation: Air carrier
- Aircraft: N975UY
- Make and model: Airbus A321-231
- Aircraft serial: 4935
- Aircraft time: 18,229 hours, 6,722 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R4 DOOR EMERGENCY LIGHT LENS COVER MISSING. REPLACED THE LENS IAW AMM 33-51-02.
